标题:Guaranteed Cost Control of Uncertain Continuous-Time Singular Semi-Markov Jump Systems with Indefinite Quadratic Cost via Static Output Feedback
作者:Zhang, Jingyi ;Ma, Shuping ;Kulan, Zhumahan
通讯作者:Ma, Shuping
作者机构:[Zhang, Jingyi ;Ma, Shuping ] School of Mathematics, Shandong University, Jinan; 250100, China;[Kulan, Zhumahan ] Department of Mathematics, Changji C 更多
会议名称:37th Chinese Control Conference, CCC 2018
会议日期:25 July 2018 through 27 July 2018
来源:Chinese Control Conference, CCC
出版年:2018
卷:2018-July
页码:1469-1474
DOI:10.23919/ChiCC.2018.8483511
关键词:Guaranteed cost control; Indefinite quadratic cost; Singular semi-Markov jump system; Static output feedback
摘要:This paper investigates the static output feedback guaranteed cost control problem of continuous-time singular semi-Markov jump systems, which the weighting matrix is indefinite in quadratic cost function. Firstly, a sufficient condition is given which guarantees the closed-loop systems to be regular, impulse-free, robust stochastically stable, and the cost value is restricted between the lower and upper bounds. Then, by using a matrix decoupling technique, the static output feedback guaranteed cost controllers are designed based on a new linear matrix inequality(LMI) method. Lastly, a numerical example is given to illustrate the effectiveness of the proposed method. © 2018 Technical Committee on Control Theory, Chinese Association of Automation.
收录类别:EI;SCOPUS
资源类型:会议论文;期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-85056088830&doi=10.23919%2fChiCC.2018.8483511&partnerID=40&md5=1bb04ebcc50797387beecbdda91e8408
TOP